Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 84, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 27, 2014, 6:26 PM CDT for Jackson County, Platte County, Missouri; Johnson County, Wyandotte County, Kansas. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2014, 6:26 PM CDT (23:26 UTC)
- Expired
- Apr 27, 2014, 7:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Johnson County, KS, Wyandotte County, KS, Jackson County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 45 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 6:31 PM CDT | HAIL 1 | 5 W Lenexa, KS | |
| Apr 27, 6:35 PM CDT | HAIL 0.75 | 6 Sse Bonner Springs, KS | |
| Apr 27, 6:52 PM CDT | HAIL 1 | 1 W Parkville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 11:23 AM CDT | Tornado Watch | SPC | 8 hr |
| Apr 27, 6:26 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 11.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1488 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
258
WUUS53 KEAX 272326
SVREAX
KSC091-209-MOC095-165-280000-
/O.NEW.KEAX.SV.W.0084.140427T2326Z-140428T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
626 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JOHNSON COUNTY IN EAST CENTRAL KANSAS...
EASTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS...
NORTHWESTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 700 PM CDT
* AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLATHE...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
LENEXA...SHAWNEE...OVERLAND PARK...LEAWOOD...PRAIRIE VILLAGE...LAKE
QUIVIRA...EDWARDSVILLE...MERRIAM...MISSION...MISSION HILLS...
FAIRWAY...WESTWOOD...KANSAS CITY KANSAS...KANSAS CITY...
PARKVILLE...RIVERSIDE...MISSION WOODS...WESTWOOD HILLS...STANLEY
AND LACKMANS.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 7.
I-70 IN KANSAS BETWEEN MILE MARKERS 412 AND 423.
I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 4.
I-35 IN KANSAS BETWEEN MILE MARKERS 211 AND 235.
I-635 BETWEEN MILE MARKERS 0 AND 11.
I-435 LOOP FROM MILE MARKERS 0 TO 13...20 TO 21...57 TO 59...61 TO
61...73 TO 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3923 9476 3917 9460 3914 9459 3912 9461
3911 9460 3912 9456 3915 9453 3915 9452
3913 9447 3874 9465 3883 9496
TIME...MOT...LOC 2326Z 203DEG 45KT 3887 9481
HAIL...1.00IN
WIND...<50MPH
$$
MJ2 follow-up statements
946
WWUS53 KEAX 272343
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
643 PM CDT SUN APR 27 2014
KSC091-209-MOC095-165-280000-
/O.CON.KEAX.SV.W.0084.000000T0000Z-140428T0000Z/
JOHNSON KS-WYANDOTTE KS-JACKSON MO-PLATTE MO-
643 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
JOHNSON COUNTY IN EAST CENTRAL KANSAS...AND EASTERN WYANDOTTE COUNTY
IN NORTHEAST KANSAS...AND SOUTHEASTERN PLATTE AND NORTHWESTERN
JACKSON COUNTIES IN WEST CENTRAL MISSOURI UNTIL 700 PM CDT...
AT 639 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LENEXA TO SPRING HILL...AND MOVING NORTHEAST AT 50
MPH.
HAZARD...QUARTER SIZE HAIL. AT 631 PM...LOCAL EMERGENCY MANAGEMENT
REPORTED QUARTER SIZE HAIL 5 MILES WEST OF LENEXA.
AT 635 PM...TRAINED WEATHER SPOTTERS REPORTED PENNY SIZE HAIL 6 MILES
SOUTH-SOUTHEAST OF BONNER SPRINGS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
EDWARDSVILLE...LAKE QUIVIRA...MERRIAM...OVERLAND PARK...MISSION...
PRAIRIE VILLAGE...LEAWOOD...FAIRWAY...KANSAS CITY KANSAS...
PARKVILLE...WESTWOOD...MISSION HILLS...KANSAS CITY...MISSION WOODS...
WESTWOOD HILLS...STANLEY...MUNCIE...MAYWOOD...POMEROY AND BEVERLY
HILLS.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 7.
I-70 IN KANSAS BETWEEN MILE MARKERS 412 AND 423.
I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 4.
I-35 IN KANSAS BETWEEN MILE MARKERS 215 AND 235.
I-635 BETWEEN MILE MARKERS 0 AND 11.
I-435 LOOP FROM MILE MARKERS 0 TO 13...20 TO 22...57 TO 59...61 TO
61...73 TO 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3902 9486 3923 9476 3917 9460 3914 9459
3912 9461 3911 9460 3912 9456 3915 9452
3913 9447 3874 9465 3879 9482 3901 9487
TIME...MOT...LOC 2342Z 208DEG 44KT 3900 9474 3882 9474
HAIL...1.00IN
WIND...<50MPH
$$
MJ476
WWUS53 KEAX 272357
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
657 PM CDT SUN APR 27 2014
KSC091-209-MOC095-165-280007-
/O.EXP.KEAX.SV.W.0084.000000T0000Z-140428T0000Z/
JOHNSON KS-WYANDOTTE KS-JACKSON MO-PLATTE MO-
657 PM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JOHNSON COUNTY IN EAST
CENTRAL KANSAS...AND EASTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS...
AND SOUTHEASTERN PLATTE AND NORTHWESTERN JACKSON COUNTIES IN WEST
CENTRAL MISSOURI WILL EXPIRE AT 700 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 2 AM CDT.
LAT...LON 3902 9486 3923 9476 3917 9460 3914 9459
3912 9461 3911 9460 3912 9456 3915 9452
3913 9447 3874 9465 3879 9482 3901 9487
TIME...MOT...LOC 2357Z 208DEG 44KT 3914 9467 3895 9469
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 4:32 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 27, 4:32 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 432 PM CDT Sun Apr 27 2014 .DISCUSSION... Issued at 431 PM CDT SUN APR 27 2014 Main focus for this afternoons forecast package is squarely on any continuing potential for severe weather through the late afternoon and evening hours. The leading line of convective activity has taken much of the day to move east across our section of Kansas and Missouri owing to the vertically stacked nature of the upper level through that is swinging into the Plains States. This convection brought reports of large hail and damaging winds, but has also brought cooler --upper 50s into the 60s-- more stable air. Storms that redeveloped across extreme northeast Oklahoma/southeast Kansas are moving rapidly --50 mph-- to the north northeast. This redeveloping line of storms are quickly moving into a airmass that is still well worked over from early activity --temperatures in the low 60s over dew points in the 50s-- with a decent easterly component to the surface wind. These storms have struggled to reach severe limits as a result. However, still watching areas of northeast Oklahoma and southeast Kansas as the agitated CU field --seen arching back to the northwest across Manhattan KS-- is growing pointing at the next region of development. Models continue to advertise this activity growing over the next couple of hours along the dry line, but the dry slot aloft my inhibit growth despite the boundary destabilizing. Ultimately, current expectations are that the storms will continue to percolate along the dryline, shifting north northeast into far western Missouri through the late afternoon and early evening hours. However, the focus for robust severe storms looks to slide east into southern Missouri, while areas farther north through Kansas City will likely have to deal with elevated convection and the attendant torrential rain and large hail threat. Convection will start to fade as the sunsets this evening across the northern half of Missouri, with the activity spreading north northeast and fading going into the evening hours. Monday on through the work week...haven't changed much. The trough moving into the Plains today is still expected to take its time moving across the nation as it detaches form the main progressive flow. Result, cool temperatures with showers possible on and off through the week. Expect highs to likely be limited to the 50s Tuesday through Thursday with overnight lows around 40. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) Issued at 1228 PM CDT SUN APR 27 2014 Current thunderstorm activity along the Kansas-Missouri border will persist into the early afternoon hours before shifting farther east. Conditions with the storms in the area will range from MVFR rain to LIFR thunderstorms. Redevelopment of storms looks possible to the west through the mid afternoon hours, so have kept VCTS through 00Z, but after that it look like the threat for thunderstorms will move east. Otherwise, breezy winds will persist into the evening hours before decoupling late tonight. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && UPDATE...Cutter DISCUSSION...Cutter AVIATION...Cutter
Hazardous weather outlook, Apr 27, 2:39 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 239 PM CDT SUN APR 27 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281945- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 239 PM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SIGNIFICANT SEVERE THUNDERSTORMS REMAIN POSSIBLE THROUGH 7 PM. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 27, 4:21 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
421 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM HAIL WARRENSBURG 38.76N 93.73W
04/27/2014 E1.00 INCH JOHNSON MO EMERGENCY MNGR
&&
JLLocal storm report, Apr 27, 5:51 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
551 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM TORNADO 3 ESE PRESCOTT 38.04N 94.65W
04/27/2014 LINN KS BROADCAST MEDIA
TORNADO SEEN FROM VIDEO SHOT BY BROADCAST MEDIA.
&&
PMURRAYLocal storm report, Apr 27, 6:07 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
607 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TORNADO 3 WNW HUME 38.11N 94.63W
04/27/2014 LINN KS BROADCAST MEDIA
TORNADO WAS STILL ONGOING AT THIS TIME BUT BEGINNING TO
ROPE OUT PER BROADCAST MEDIA VIDEO.
&&
PMURRAYSpecial weather statement, Apr 27, 6:14 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
614 PM CDT SUN APR 27 2014
KSZ057-105-272345-
JOHNSON KS-MIAMI KS-
614 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND NORTHERN MIAMI
COUNTIES IN EAST CENTRAL KANSAS UNTIL 645 PM CDT...
AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF SPRING HILL...MOVING NORTH
AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SPRING HILL...GARDNER...OLATHE...LENEXA...SHAWNEE...OVERLAND
PARK...LEAWOOD...CLARE...STANLEY AND LACKMANS.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 204 AND 227.
I-435 LOOP FROM MILE MARKERS 0 TO 5...75 TO 83.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3903 9487 3898 9461 3892 9461 3859 9481
3864 9503
TIME...MOT...LOC 2315Z 198DEG 37KT 3871 9488
MJLocal storm report, Apr 27, 6:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
615 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM FUNNEL CLOUD 3 SW FOSTER 38.14N 94.55W
04/27/2014 BATES MO EMERGENCY MNGR
CONDENSATION FUNNEL NO LONGER REACHING THE SURFACE AT
THIS TIME.
&&
PMURRAYLocal storm report, Apr 27, 6:18 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
618 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 2 E EDGERTON 39.51N 94.59W
04/27/2014 E0.75 INCH CLINTON MO EMERGENCY MNGR
&&
ABAILEYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 11:00 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 45 min |
| Apr 27, 11:28 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 32 min |
| Apr 27, 11:38 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 52 min |
| Apr 27, 11:51 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 39 min |
| Apr 27, 11:55 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clay, Clinton, DeKalb, Platte | 50 min |
| Apr 27, 12:15 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb | 30 min |
| Apr 27, 12:27 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson, Lafayette | 48 min |
| Apr 27, 12:39 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Harrison | 51 min |
| Apr 27, 12:51 PM CDT | Tornado Warning | EAX | Carroll, Lafayette, Ray | 24 min |
| Apr 27, 12:55 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Jackson, Johnson, Lafayette, Pettis and 2 more | 50 min |
| Apr 27, 1:04 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Pettis, Saline | 41 min |
| Apr 27, 1:27 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Cooper, Howard, Linn, Livingston and 1 more | 48 min |
| Apr 27, 1:39 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 66 min |
| Apr 27, 1:48 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Linn, Livingston, Mercer and 2 more | 42 min |
| Apr 27, 1:56 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Linn, Livingston, Macon, Randolph | 49 min |
| Apr 27, 2:13 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Putnam, Schuyler, Sullivan | 62 min |
| Apr 27, 2:37 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 23 min |
| Apr 27, 2:42 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Macon, Randolph | 33 min |
| Apr 27, 2:46 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 29 min |
| Apr 27, 2:54 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 21 min |
| Apr 27, 4:16 PM CDT | Areal Flood Advisory | EAX | Henry | 3 hr |
| Apr 27, 5:29 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 31 min |
| Apr 27, 5:38 PM CDT | Tornado Warning | EAX | Bates | 37 min |
| Apr 27, 6:07 PM CDT | Tornado Warning | EAX | Bates | 23 min |
| Apr 27, 6:38 PM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 3 hr |
| Apr 27, 6:50 PM CDT | Special Weather Statement | EAX | Platte | 25 min |
| Apr 27, 6:55 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Clinton, Platte | 35 min |
| Apr 27, 10:24 AM CDT | Special Weather Statement | EAX | Miami | 51 min |
| Apr 27, 10:44 AM CDT | Special Weather Statement | EAX | Atchison | 46 min |
| Apr 27, 11:06 AM CDT | Special Weather Statement | EAX | Johnson, Leavenworth, Wyandotte | 39 min |
| Apr 27, 11:42 AM CDT | Special Weather Statement | EAX | Linn, Miami | 48 min |
| Apr 27, 6:14 PM CDT | Special Weather Statement | EAX | Johnson | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.